# SDR QXEA200500870

- Difficulty date: May 6, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 7,756 hours, 5,664 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Track
- Condition: Loose
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - HORIZONTAL STABILIZER STEADY BLOCK FOR STAB TRIM TRACK IS LOOSE. REPAIRED IAW REO 670-55-11-024, HORIZON AIR EA R-55-34 AND CRJ-700 MM TASK 27-40-00-710-801-A01.
